# SDR USAASB97327

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLT 461 - PILOT REPORTED THAT THE SEAT LEVEL EMERGENCY EXIT LIGHTS BRIEFLY ILLUMINATED TWICE IN FLIGHT AND EXTINGUISHED ONTHEIR OWN.  MAINTENANCE INSPECTED BATTERY PACKS AT ROWS 5, 11 AND 16L AND COULD NOT DUPLICATE FAULT.  OPERATIONAL CHECK WAS NORMAL AT THIS TIME.  THE NEXT DAY ON FLIGHT 1901, THE SAME DISCREPANCY WAS REPORTED.  MX FOUND THE GREEN DISARM WIRE AND BLUE GROUND WIRE PULLED OUT OF SPLICES AT DISCONNECTS D9022P AND D9023P.  REINSTALLED WIRES IN SPLICES.  OPERATIONAL CHECK GOOD.  (M)
